# SDR DU4R2006446

- Difficulty date: May 12, 2006
- Submitted: May 23, 2006
- Operation: Air carrier
- Filed by: AAR Aircraft Services, LLC, repair station DU4R141M
- Aircraft: N930DL
- Make and model: Doug MD-88
- Aircraft serial: 49717
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LONGERON 29L CRACKED AT ATTACH POINT AT FS 218.  REPAIRED LONGERON 29 LT CRACKED AT ATTACH POINT AT FS 218 BY REMOVING CRACKED LONGERON.  FABRICATED AND INSTALLED REPAIR LONGERON 57-1/4" FROM P/N 2777922-4 IAW MD-80 SRM 51-30-2 AND DELTA DC-9/MD-80 SRM 51-10-3D.
